# SDR RAIA2011012200002

- Difficulty date: January 22, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 16,362 hours, 15,276 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Jack
- Condition: Fod
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF IAD, THE CREW REPORTED EXPERIENCING STATIC IN THE HEADSETS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND FOD IN THE AFT RAMP JACK.  THE JACK WAS DEFERRED PER THE MEL.
